# SDR REXA2016122602503

- Difficulty date: December 26, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 7,695 hours, 5,256 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN THE COCKPIT,  SUSPECT DE-ICE FLUID FROM NEAR BY DE-ICE ENTERED PACK INLET. RAN APU AND PACKS- NO ODOR CURRENTLY PRESENT IN ACFT. OK FOR SERVICE.
